# SDR FDEA201611214141

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: AEA7075
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ATTACH TEE FRONT SPAR TO FRAME HAS 2 IN CRACK IN RADIUS STA 1159 X=118. REF SRM 57-20-00 FIG 5. VERIFIED WITH NDT AND MARKED END OF CRACK. REPAIRED TEE FRONT SPA TO FRAME REF SRM 57-20-00 FIG 5 PAGE 19 VOL 1.
